# SDR C2XA98CL006

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3160 - CREW REPORTED THE LEFT FIRE WARNING SYSTEM ACTIVATED IN FLIGHT, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT ENGINE FIRE LOOP IAW B1900 MM 26-10-00, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
